MathSciNet Relay Station
MathSciNet bibliographic data
MR1384435 53C50 (53C42)
Alías, L. J.; Palmer, B. Conformal geometry of surfaces in Lorentzian space forms. Geom. Dedicata 60 (1996), no. 3, 301–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement